# SDR DALA14025259212

- Difficulty date: April 16, 2014
- Submitted: April 23, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Misrepaired
- Location: Bs 1344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

REPAIR AT FRAME BS 1344, LONGERON 29L TO 29R NOT INSTALLED IAW SRM REFERENCE.  REMOVED, FABRICATED AND INSTALLED NEW ANGLES IAW SRM 53-10-02, FIG 2.
